My dog has been chronic kidney failure. His legs are weak. I read online that it might be low potassium. In his most recent test Saturday. Dr. called results in telling me his BUN, creatine, were high, calcium elevated and were high but not as anemic as before. He's going down the stairs OK, but not up.
Thanks for replying.How old is your dog? if old prepare yourself! if young he has a good chance .He is very weak! if he is not too big don't let him go up and down the stairs by himself carry him and make sure he gets as much rest as possible .
the blood results show he is slowly improving and your Vet seems right on the ball .What is his prognosis for your dog????
Don'T worry about what they say online ,,,,,your Vet would have mentioned that if he thought it was relevant and he is the one who knows what is going on. If any questions ask him.
Let us know how it goes.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.